Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Almost Periodic Parameters for the Second Moment Stability of Linear Stochastic Systems

Full text
Author(s):
Vargas, Alessandro N. [1, 2] ; do Val, Joao B. R. [3]
Total Authors: 2
Affiliation:
[1] Univ Tecnol Fed Paran, UTFPR, BR-86300000 Cornelio Procopio, PR - Brazil
[2] BCAM, E-48009 Bilbao, Vizcaya - Spain
[3] Univ Estadual Campinas, UNI CAMP FEEC, Fac Engn Eletr & Comp, BR-13081970 Campinas, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: IEEE Transactions on Automatic Control; v. 59, n. 4, p. 1072-1077, APR 2014.
Web of Science Citations: 1
Abstract

The technical note presents conditions to assure the uniform second moment stability for a class of linear time-varying stochastic systems. The system parameters are assumed to be almost periodic, a concept that is weaker than the periodic one. Under the existence of the long-run average cost associated with the stochastic system, we apply the almost periodicity to prove the desired stability result. An application illustrates the usefulness of the approach by implementing an almost periodic state-feedback strategy to control the velocity of a DC motor device. (AU)

FAPESP's process: 03/06736-7 - Control and filtering of Markovian jumping parameters stochastic systems
Grantee:João Bosco Ribeiro do Val
Support type: Research Projects - Thematic Grants